Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Want to lose weight using Reeshape. Any side effects?

Hi, I have been gyming since last 2 years and have reduced from 115 to 78. Now its stuck up and not going down at all. It comes back to original 78. This is happening from last 4 months. Now I have started taking Reeshape 60 tablet, 2 times a day, is there any side effect? Is this tablet helpful? In what duration, will I be able to see the loss in weight?
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  4437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012
Like almost all pharmaceutical medications they are always potential side effects, that may not affect you when taking the medication. The ones listed by the manufacturer include fecal urgency and incontinence, flatulence, fatty stools or discharge, increased defecation; headache, anxiety, fatigue, menstrual irregularities; abdominal pain/discomfort.
Potentially Fatal: Anaphylaxis; angioedema but rarely.

Please take the patience to read the leaflet intructions that come with the medications.
In case of any fatal situation just see your doctor.
You should also take it with meals.

Take care
Answered: Tue, 11 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor